# SDR IPXA2025060719081

- Difficulty date: May 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989559386
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LOWER RIGHT SIDE AT FRAME 92-93 HAS THREE PROTUDING DENTS. NOT ON ADM. DOT AA024 VERIFIED EA 300-5319-27-A3965 PRELIMINARY 2 STEP #9 C/W VERIFIED SURFACE PROTECTION RESTORED. NOTE: DAMAGE NEEDS TO BE ADDED TO UPS MAPPING.
